RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Serkov, Dmitrii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 27
Presentations: 1

Number of views:
This page:1531
Abstract pages:4172
Full texts:1158
References:907
Head Scientist Researcher
Doctor of physico-mathematical sciences (2014)
Birth date: 26.11.1959
E-mail:
Keywords: stochastic maximin, functional resrictions on disturbance, full memory strategies, fixed points of mappings, quasistrategies, Niehans–Savage criterion.
UDC: 517.977, 517.952
MSC: 49N70, 93B52

Subject:

position control at neutral disturbance, the risk-optimal control

   
Main publications:
  1. Serkov D.A., “O neuluchshaemosti strategii s polnoi pamyatyu v zadachakh optimizatsii garantirovannogo rezultata”, Trudy IMM UrO RAN, 20:3 (2014), 204–217
  2. Serkov D.A., “Minimizatsiya riska pri funktsionalnykh ogranicheniyakh na dinamicheskuyu pomekhu”, Izvestiya Instituta matematiki i informatiki UdGU, 44:2 (2014), 3–95

http://www.mathnet.ru/eng/person48062
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:serkov.dmitrij-a

Publications in Math-Net.Ru
2019
1. D. A. Serkov, A. G. Chentsov, “On the construction of a nonanticipating selection of a multivalued mapping”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:3 (2019),  232–246  mathnet  elib
2018
2. D. A. Serkov, A. G. Chentsov, “On the existence of a non-anticipating selection of non-anticipating multivalued mapping”, Tambov University Reports. Series: Natural and Technical Sciences, 23:124 (2018),  717–725  mathnet
2017
3. D. A. Serkov, “On the construction of a predicate truth set”, Izv. IMI UdGU, 50 (2017),  45–61  mathnet  elib
4. M. I. Gomoyunov, D. A. Serkov, “Control with a guide in the guarantee optimization problem under functional constraints on the disturbance”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:3 (2017),  82–94  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 49–60  isi  scopus
5. D. A. Serkov, “Transfinite sequences in the method of programmed iterations”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:1 (2017),  228–240  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 153–164  isi  scopus
6. D. A. Serkov, “Unlocking of predicate: application to constructing a non-anticipating selection”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:2 (2017),  283–291  mathnet  isi  elib
2016
7. D. A. Serkov, A. G. Chentsov, “Implementation of the programmed iterations method in packages of spaces”, Izv. IMI UdGU, 2016, 2(48),  42–67  mathnet  elib
8. D. A. Serkov, “An approach to analysis of the set of truth: unlocking of predicate”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 26:4 (2016),  525–534  mathnet  mathscinet  elib
9. D. A. Serkov, A. G. Chentsov, “The elements of the operator convexity in the construction of the programmed iteration method”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 9:3 (2016),  82–93  mathnet  isi  elib
10. D. A. Serkov, “On fixed point theory and its applications to equilibrium models”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 9:1 (2016),  20–31  mathnet  isi  elib
2015
11. D. A. Serkov, “On approximation of joint fixed points”, J. Comp. Eng. Math., 2:4 (2015),  67–72  mathnet  elib
12. D. A. Serkov, A. G. Chentsov, “Programmed iteration method and operator convexity in an abstract retention problem”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:3 (2015),  348–366  mathnet  elib
2014
13. D. A. Serkov, “Risk minimization under functional constraints on the dynamic disturbance”, Izv. IMI UdGU, 2014, 2(44),  3–95  mathnet
14. D. A. Serkov, “On the unimprovability of full-memory strategies in problems of guaranteed result optimization”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:3 (2014),  204–217  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 157–172  isi  scopus
2013
15. Dmitry A. Serkov, “Optimal risk control under functionally restricted disturbances”, Mat. Teor. Igr Pril., 5:1 (2013),  74–103  mathnet
16. D. A. Serkov, “On the unimprovability of full memory strategies in the risk minimization problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:4 (2013),  222–230  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 175–184  isi  scopus
17. D. A. Serkov, “Optimal control under $L_p$-compact constraints on the disturbance”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, 3,  79–87  mathnet
18. D. A. Serkov, “On the Model Motions in Control Problem with Functional Constraints on Disturbances”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 6:2 (2013),  62–73  mathnet
2012
19. Dmitry A. Serkov, “Guaranteed control under functionally restricted disturbances”, Mat. Teor. Igr Pril., 4:2 (2012),  71–95  mathnet
20. D. A. Serkov, “Optimal guarantee under the disturbances of Caratheodory type”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 2,  74–83  mathnet
2010
21. D. A. Serkov, “On some properties of the control problem under a program interference in a formalization based on the minimax risk (regret) criterion”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:1 (2010),  140–151  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S152–S164  isi  scopus
22. D. A. Serkov, “On a property of the constructive motions. II”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 3,  64–69  mathnet
2009
23. D. A. Serkov, “On a property of constructive motions”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2009, 3,  98–103  mathnet
2008
24. D. A. Serkov, “Minimax risk (regret) strategy for one class of control problems under dynamic disturbances”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:2 (2008),  192–200  mathnet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 263, suppl. 2 (2008), S202–S211  isi  scopus
25. D. A. Serkov, “Minimax risk (regret) strategy for control problems for the system under dynamic disturbances”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 2,  132–135  mathnet
2007
26. D. A. Serkov, “Cтратегии минимаксного риска (сожаления) в системе с простыми движениями”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:3 (2007),  121–135  mathnet  elib
1986
27. D. A. Serkov, “Positional control of a parabolic system and finite-dimensional approximating models”, Dokl. Akad. Nauk SSSR, 288:6 (1986),  1317–1321  mathnet  mathscinet  zmath
1985
28. D. A. Serkov, “Synthesis of positional control of a parabolic system and the stochastic maximin”, Dokl. Akad. Nauk SSSR, 283:3 (1985),  553–559  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. A fixed points theorems
D. A. Serkov
Seminar of Control System Department
March 26, 2015 12:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019